# SDR CALA2017090903105

- Difficulty date: September 9, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 56,204 hours, 19,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTED SIGN ABOVE FWD RT ENTRY DOOR, HAS 1 BULB THAT DOES NOT ILLUMINATE. REPLACED BULB (3071BPE). OPS CHECKS GOOD.
